SciELO - Scientific Electronic Library Online

 
vol.28 issue2On the generalized nonlinear ultra-hyperbolic heatequation related to the spectrum author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Computational & Applied Mathematics

On-line version ISSN 1807-0302

Abstract

ARAUJO, G.M. de; GUZMAN, R.B.  and  MENEZES, Silvano B. de. Periodic solutions for nonlinear telegraph equationvia elliptic regularization. Comput. Appl. Math. [online]. 2009, vol.28, n.2, pp. 135-155. ISSN 1807-0302.  http://dx.doi.org/10.1590/S1807-03022009000200001.

In this work we are concerned with the existence and uniqueness of T -periodic weak solutions for an initial-boundary value problem associated with nonlinear telegraph equations typein a domain . Our arguments rely on elliptic regularization technics, tools from classical functional analysis as well as basic results from theory of monotone operators.

Keywords : Telegraph equation; periodic solutions; elliptic regularization; Faedo - Galerkin method.

        · text in English     · pdf in English